# SDR CA031203008

- Difficulty date: November 30, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 7,941 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 817851223
- Condition: Failed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSP OF A/C AT SIRM INSP FOUND REJECTIONABLE INDICATIONS ON THE FORWARD UPPER RT WING BOLT. REPLACED AND A/C RETURNED TO SERVICE. PART WAS 9 YEARS OLD.
